Previous |  Up |  Next


Title: Population dynamics of Bithynia tentaculata (English)
Author: Andres, Ján
Author: Fišer, Jiří
Author: Jüttner, Libor
Author: Velecká, Ivona
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 37
Issue: 1
Year: 1998
Pages: 7-34
Category: math
MSC: 34D05
MSC: 37N25
MSC: 45J05
MSC: 92-08
MSC: 92D25
MSC: 92D40
idZBL: Zbl 0955.92027
idMR: MR1690470
Date available: 2009-01-29T15:51:21Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Gurtin M. E., MacCamy R. C.: Non-linear age-dependent population dynamics.Arch. Rat. Mech. Anal., 54 (1974), 281-300. Zbl 0286.92005, MR 0354068
Reference: [2] Kobza J.: Splines.Mimeographed text of Palacký University, Olomouc, 1993 (in Czech). Zbl 0803.41011
Reference: [3] Kubáček L.: Nonlinear error propagation law.Appl. Math., 41 (1996), 329-345. MR 1404545
Reference: [4] Poluektov R. A.: Dynamical Theory of Biological Populations.Nauka, Moscow, 1974 (in Russian).
Reference: [5] Poluektov R. A., Pykh Yu. A., Shvytov J. A.: Dynamical Models of Ecological Systems.Gidrometeoizdat, Leningrad, 1980 (in Russian).
Reference: [6] Velecká-Procházková I.: Population dynamics and biology of Bithynia tentaculata.Mgr. Thesis, Masaryk University, Brno, 1994 (in Czech).


Files Size Format View
ActaOlom_37-1998-1_1.pdf 3.615Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo